# SDR SWAA2024121673747

- Difficulty date: December 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT OUTSIDE OF FORWARD SERVICE DOOR INOP<[01] CLEANED TERMINAL LUGS AT EMERGENCY EXIT SLIDE LIGHT OUTSIDE OF FWD SERVICE DOOR. PERFORMED GOOD OP CHECK. IAW SWPM 20-10-04 AND AMM 33-51-00-710-801.;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
